MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS HUMERAL CASE(2OF2); MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. UNIVERS REVERS HUMERAL CASE(2OF2); MANUAL INSTR, GENERAL SURGICAL
Model Number UNIVERS REVERS HUMERAL CASE(2OF2)
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned, however pictures were provided.Review of the pictures confirm the "coming apart" allegation as a blue insert can be seen broken off from the base.The "rust" allegation could not be confirmed with the pictures provided.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to improper detergent/cleaning process used.
 
Event or Problem Description
It was reported that the ar-9501hc-2 is rusting and part of the tray is coming apart.

Brand Name
UNIVERS REVERS HUMERAL CASE(2OF2)
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19537221
Report Number1220246-2024-05779
Device Sequence Number18227101
Product Code MDM
UDI-Device Identifier00888867184107
UDI-Public00888867184107
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS HUMERAL CASE(2OF2)
Device Catalogue NumberAR-9501HC-2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown